# SDR SWAA2017032812762

- Difficulty date: March 7, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RT ZEE ANGLE CORRODED BETWEEN BS 500A TO 500D, STRINGER 25R.  R & R THE ANGLE IAW DWG AND SRM.
